# SDR HEEA954708

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5000K
- Make and model: Bell 206L-1
- Aircraft serial: 45167
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: M2063402
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WINDHSIELD IS SHORT ON EDGE DISTANCE ON THE UPPER OUTBOARD CORNER.
